MathSciNet Relay Station
MathSciNet bibliographic data
MR1390027 05C78 (05C85 68Q25 68R10)
Kaplan, Haim; Shamir, Ron Pathwidth, bandwidth, and completion problems to proper interval graphs with small cliques. SIAM J. Comput. 25 (1996), no. 3, 540–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement